# SDR ASAA2015103113568

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 27,183 hours, 8,290 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44970
- Condition: Failed
- Location: Engine Fuel
- Part time: 1,866 hours, 561 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FILTER BYPASS LIGHT CAME ON FOR 2 MINUTES ON TAXI OUT.  ACFT GROUNDED. R & R  FUEL FILTER DIFFERENTIAL PRESSURE SWITCH ON NR 1 ENGINE REF MM73-34-01-000-801-F00, MM73-34-01-400-801-F00.  ACCOMPLISHED NR 1 ENGINE FUEL LEAK CHECKED AND RAN ENGINE LEAK CHECK GOOD.
